I am 29 yrs old & have been taking tri-sprintec for a few reasons. i have endometriosis, heavy and painful periods, and also in a commited relationship and would livke to prevent pregnancy.From day 2 or 3 i started feelin different. i have become filled with anxiety but i already have been diagnosed with that and take xanax and prozac daily along with the BC... my sleep pattern has changed, im always tired, i have no sexual desire and i just recently started getting a burning pain in my left nipple. my doctor says i have to wait 3 months but im at my witts end and my boyfriend is very supportive but i know hes not happy either, can you please give me some advice and / or suggestions on what to do. my doctor told me this is a very level dose that i am on so can i get anything with less hormone, by the way my periods have been getting alot better so that is the only plus... what do i do??
There are alot of B/C meds out there and some with very low hormones in them. If your doctor will not listen to you you may need a new one if your insurance will allow it most will allow at least a second opinion which you are intitled too. I would suggest trying your doctor again and then if all else fails ask for your records and transfer to someone more careing who will listen to you. Some doctors also offer what they call a meet/greet appointment, these appointments most of the time will not be charged for depending on the doctors office. These types of appointments are not covered by insurance but can be very valuable in finding a good doctor, I had to do it and found a wonderful doctor who listens and better yet who picked up on a messed up diagnoses and saved my life. Good luck my friend and hang in there you will find someone nice I'm sure. marjorie zych
- Tri-Sprintec Information for Consumers
- Tri-Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 2 answers
Posted 7 Oct 2011 • 2 answers
Ive been taking loestrin for two months now after taking tri sprintec for a year the first month on?
Posted 8 Mar 2012 • 1 answer
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
Posted 21 Dec 2012 • 4 answers
Posted 17 Jun 2015 • 1 answer